# SDR DHL99727002

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 652165827
- Condition: Broken
- Location: Ws 543
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION AT 285 KTS ABOVE 300 KTS VIBRATION IS SEVERE.  FOUND THREE FLAP COVE PANELS BROKEN, ONE AT STA 543 AND TWO AT STA 521.  REPLACED PER MM 57-30-0.
